# SDR 96ZZZX1080

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 4904870
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Rod End
- Part number: 369A795155
- Condition: Stiff
- Location: Gov/Throttle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE ROD ENDS FROM THE GOVERNOR THROTTLE SHAFT TO THE BELLCRANK WERE FOUND EXTREMELY STIFF WITH SOME TEFLON RESIDUE COMING FROM THE ROD ENDS.  REPLACED PARTS.
